# SDR USAASB99211

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782114
- Condition: Failed
- Location: 'A' Hyd System
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

SDF - FLT 1473 - AIRCRAFT WAS PREPARING TO LAND AT ADF, WHEN THE MASTER CAUTION FLIGHT CONTROL ANNUNCIATOR ILLUMINATED ALONG WITH THE 'A' HYDRAULIC SYSTEM LOW PRESSURE LIGHT.  SYSTEM PRESSURE WAS AT 1,200 PSI WHILE QTY REMAINED CONSTANT AT 3.5 GALLONS.  THE LANDING GEAR DID NOT WANT TO DEPLOY SO THE CREW USED THE MANUAL GEAR EXTENSION.  THE FLIGHT LANDED WITHOUT INCIDENT AT SDF, BUT HAD TO BE TOWED TO THE GATE DUE TO LOSS OF NOSE WHEEL STEERING.  NO EMERGENCY WAS DECLARED.  MX TROUBLESHOT THE PROBLEM TO THE 'A' SYSTEM HYDRAULIC MODULE.  REPLACED SAME.  SERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
